# SDR CALA2016020100078

- Difficulty date: January 28, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N74007
- Make and model: Boeing 777224
- Aircraft serial: 29477
- Aircraft time: 83,970 hours, 8,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXTERIOR EMER SLIDE LIGHT & L2 DOOR AFT INTERIOR EMER EXIT IDENTIFIER SIGN INOPERATIVE.  ALSO LT CEILING EMER LIGHT INOPERATIVE BETWEEN L2 DOOR & L3 DOOR.  IAW AMM 33-51-06 EMER LIGHT POWER SUPPLY CHARGER & BATTERY PACK AT L2 DOOR M33099 REPLACED & TESTED SATISFACTORY.
